# SDR USAA070052

- Difficulty date: January 22, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- Aircraft time: 56,602 hours, 56,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 847 S-19R & S-20R FRAME CRACKED.  REMOVED DAMAGE, FABRICATED & INSTALLED REPAIR ANGLES PER EA 98398, DEFECT SIZE:  .250 (1 EA) AND .0312 INCH (2 EA).
